# SDR 2024F00012

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Aircraft: N594QS
- Make and model: Cessna 680CE
- Aircraft serial: 560XL5697
- Aircraft time: 14,912 hours, 11,555 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Chafed
- Location: Zone 400
- Part time: 14,912 hours, 11,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER NOZZLE CHAFFE FROM DOOR.  REFERENCE NORDAM FIELD ENGINEERING DISPOSITION NTRSD-24TP-006
